It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


This reduction was so small, and Klonopin is pretty long-lasting (so less likely to cause an intense rebound anxiety like coming off higher Xanax doses), so I wonder if you are having regular anxiety/panic rather than rebound symptoms from the med? You could be more anxious about coming off it than you think. I would reassess if 1) You're ready to lower your dose - are you on an SSRI or other long-term med? 2) Have you worked on your self-care like deep breathing, meditation, or whatever works for you? 3) Are you comfortable enough with your anxiety right now that IF you are experiencing rebound, or if you do in the future, it will be mild enough and you will be equipped enough with other tools to "ride it out?"

Whatever the answer is, you are moving forward. Clearly you were feeling better enough to start weaning off the Klonopin. Sometimes people have to go really slowly, even go back up a little, and it eventually gets easier and you will be fine - just don't take this as a setback, it's just a medication adjustment! :)

BTW, is that a Yorkie in your avatar? I have a Yorkie baby who just turned 9 months and I adore him! He definitely helps with my anxiety!





All times are GMT -7. The time now is 09:12 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!